# SDR 97ZZZX2760

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N372E
- Make and model: Aerosp AS355E
- Aircraft serial: 5208
- Engine: Allsn 250C20F
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6899253
- Condition: Leak
- Location: Nr 1 Engine
- Part time: 7,843 hours
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, NR 1 ENGINE T4, NG, TORQUE AND NR DROPPED OFF-LINE.  TROUBLESHOOTING REVEALED ENGINE DRIVEN FUEL PUMP LEAKING FROM SEAL DRAIN.
